# SDR UIEA2019122416117

- Difficulty date: December 21, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,791 hours, 24,823 cycles
- System (JASC): 3443 · Doppler System
- Part: Radar
- Condition: Malfunctioned
- Location: Altimeter
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S RADAR ALT PROVIDING/DISPLAYING ERRONEOUS INDICATIONS ON DESCENT BELOW 8000. ( PERFORMED OPS TEST IAW AMM 34-43-00. OPS CHECK GOOD. )
